# SDR IXXA0500062O

- Difficulty date: April 6, 2004
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 66,339 hours, 17,195 cycles
- Engine: Pwa JT3D7
- Engine time: 53,705 hours, 19,090 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine Oil
- Part time: 66,339 hours, 17,195 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING  TAKEOFF FROM TAPA CREW REJECTED TAKEOFF DUE TO NR 1 ENGINE OIL LOW PRESSURE LIGHT ILLUMINATING AT 110KNTS.  CREW RETURNED TO REMOTE PARKING WITHOUT INCIDENT.  BRAKE ENERGY CHART CHECKED.  MAINTENANCE DEFERRED IN ACCORDANCE WITH MEL 79-7 CAT "D".
